Alert archive / Wisconsin / Excessive Heat Warnings in 2012
Excessive Heat Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this excessive heat warning at Jul 4, 2012, 2:48 PM CDT for 12 counties in Wisconsin. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2012, 2:48 PM CDT (19:48 UTC)
- Expired
- Jul 6, 2012, 9:46 PM CDT
- In force
- 55 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 51 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3032 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
230 WWUS73 KGRB 041948 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT WED JUL 4 2012 ...HOT AND HUMID WEATHER CONTINUES... .VERY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THE REST OF THE WEEK. THURSDAY WILL BE ESPECIALLY HOT AND HUMID AS HIGHS REACH NEAR 100 DEGREES ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. WIZ030-031-035>040-045-048>050-050400- /O.UPG.KGRB.HT.Y.0002.000000T0000Z-120707T0300Z/ /O.NEW.KGRB.EH.W.0001.120704T1948Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 248 PM CDT WED JUL 4 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT FRIDAY. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * AFTERNOON TEMPERATURES WILL BE 95 TO 102 ON THURSDAY...AND 90 TO 97 ON FRIDAY. THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. * HEAT INDICES OVER 105 WILL RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ WIZ018>021-073-074-050400- /O.NEW.KGRB.HT.Y.0003.120704T1948Z-120706T0300Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 248 PM CDT WED JUL 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THURSDAY. * AFTERNOON TEMPERATURES WILL BE IN THE MID 90S THURSDAY...WITH HEAT INDICES AROUND 100. * HEAT INDICES THAT HIGH COULD RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
8 follow-up statements
672 WWUS73 KGRB 050331 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 PM CDT WED JUL 4 2012 ...HOT AND HUMID WEATHER CONTINUES... .VERY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THE REST OF THE WEEK. THURSDAY WILL BE ESPECIALLY HOT AND HUMID AS HIGHS REACH NEAR 100 DEGREES ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. WIZ030-031-035>040-045-048>050-051200- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 1031 PM CDT WED JUL 4 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT FRIDAY... * AFTERNOON TEMPERATURES WILL BE 95 TO 102 ON THURSDAY...AND 90 TO 97 ON FRIDAY. THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. * HEAT INDICES OVER 105 WILL RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ WIZ018>021-073-074-051200- /O.CON.KGRB.HT.Y.0003.000000T0000Z-120706T0300Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 1031 PM CDT WED JUL 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THURSDAY... * AFTERNOON TEMPERATURES WILL BE IN THE MID 90S THURSDAY...WITH HEAT INDICES AROUND 100. * HEAT INDICES THAT HIGH COULD RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
727 WWUS73 KGRB 051018 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 518 AM CDT THU JUL 5 2012 ...HOT AND HUMID WEATHER CONTINUES... .VERY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THE REST OF THE WEEK. TODAY WILL BE ESPECIALLY HOT AND HUMID AS HIGHS REACH NEAR 100 DEGREES ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. AREAS OF FAR NORTHERN WISCONSIN MAY ALSO SEE HEAT INDICES APPROACH 100 DEGREES FOR A TIME EARLY THIS AFTERNOON BEFORE DRIER AIR MOVES IN. WIZ030-031-035>040-045-048>050-051830- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 518 AM CDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT FRIDAY... * AFTERNOON TEMPERATURES WILL BE 95 TO 102 TODAY...AND 90 TO 97 ON FRIDAY. THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. * HEAT INDICES OVER 105 WILL RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ WIZ018>021-073-074-051830- /O.CON.KGRB.HT.Y.0003.000000T0000Z-120706T0300Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 518 AM CDT THU JUL 5 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * AFTERNOON TEMPERATURES WILL BE IN THE MID 90S TODAY...WITH HEAT INDICES AROUND 100. * HEAT INDICES THAT HIGH COULD RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
710 WWUS73 KGRB 051825 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 125 PM CDT THU JUL 5 2012 ...HEAT WAVE CONTINUES... .VERY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH FRIDAY OVER ALL BUT FAR NORTHERN WISCONSIN. HEAT INDICES TODAY WILL BE OVER 100 DEGREES ROUGHLY SOUTH OF A WAUSAU TO GREEN BAY LINE WITH HEAT INDICES OF 90 TO 100 FURTHER NORTH. WIZ030-031-035>040-045-048>050-060230- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 125 PM CDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT FRIDAY... * AFTERNOON TEMPERATURES WILL BE 95 TO 102 TODAY...AND 90 TO 97 ON FRIDAY. THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. * HEAT INDICES OVER 105 WILL RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ WIZ018>021-073-074-060230- /O.CON.KGRB.HT.Y.0003.000000T0000Z-120706T0300Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 125 PM CDT THU JUL 5 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * AFTERNOON TEMPERATURES WILL BE IN THE LOW TO MID 90S TODAY...WITH HEAT INDICES AROUND 100. * HEAT INDICES THAT HIGH COULD RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
686 WWUS73 KGRB 060229 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CDT THU JUL 5 2012 ...AFTER ANOTHER WARM MUGGY NIGHT THEN MORE HEAT FOR FRIDAY... .VERY HOT AND HUMID CONDITIONS WILL CONTINUE FRIDAY OVER ALL BUT FAR NORTHERN WISCONSIN. HEAT INDEX READINGS FRIDAY WILL BE OVER 100 DEGREES ROUGHLY SOUTH OF A WAUSAU TO GREEN BAY LINE WITH HEAT INDEX READINGS OF 90 TO 100 FURTHER NORTH. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON OVER NORTHERN WISCONSIN TO PROVIDE FURTHER RELIEF FROM THE HEAT. WIZ018>021-073-074-060330- /O.CAN.KGRB.HT.Y.0003.000000T0000Z-120706T0300Z/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 929 PM CDT THU JUL 5 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE HEAT ADVISORY. LOOK FOR OVERNIGHT LOWS TO FALL INTO THE LOWER TO MID 60S OVERNIGHT. $$ WIZ030-031-035>040-045-048>050-061030- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 929 PM CDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT FRIDAY... * AFTER ANOTHER WARM MUGGY NIGHT...FRIDAY AFTERNOON TEMPERATURES WILL RANGE FROM 90 TO 97. THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. * HEAT INDEX READINGS OVER 105 WILL RESULT IN HEAT-RELATED ILLNESSES IF PRECAUTIONS ARE NOT TAKEN. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
839 WWUS73 KGRB 061018 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 518 AM CDT FRI JUL 6 2012 ...ONE LAST DAY OF EXCESSIVE HEAT... .VERY HOT AND HUMID CONDITIONS WILL CONTINUE TODAY OVER CENTRAL AND EAST CENTRAL WISCONSIN. HEAT INDEX READINGS TODAY WILL BE NEAR 100 FROM WAUSAU TO GREEN BAY...WITH AREAS FROM STEVENS POINT TO OSHKOSH SEEING HEAT INDEX READINGS NEAR 105. WIZ030-031-035>040-045-048>050-062130- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 518 AM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * AFTERNOON TEMPERATURES WILL RANGE FROM 95 TO 100...WITH HEAT INDEX READINGS FROM 100 TO 105. * THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
923 WWUS73 KGRB 062002 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WAVE COMING TO AN END... .VERY HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EARLY EVENING ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. HEAT INDEX READINGS WILL RANGE FROM 95 TO 100 DEGREES FROM WAUSAU TO GREEN BAY...WITH AREAS FROM MARSHFIELD TO OSHKOSH SEEING HEAT INDEX READINGS FROM 100 TO 110 DEGREES. WIZ030-031-035>040-045-048>050-070300- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 302 PM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TEMPERATURES WILL SLOWLY FALL INTO THE MIDDLE 80S TO LOWER 90S THIS EVENING...WITH HEAT INDEX READINGS FROM 95 TO 105. * THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ AK
565 WWUS73 KGRB 062153 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 453 PM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WAVE COMING TO AN END... .VERY HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EARLY EVENING ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. HEAT INDEX READINGS WILL RANGE FROM 95 TO 100 DEGREES FROM WAUSAU TO GREEN BAY...WITH AREAS FROM MARSHFIELD TO OSHKOSH SEEING HEAT INDEX READINGS FROM 100 TO 110 DEGREES. A LAKE BREEZE HAS BROUGHT COOLER AIR INTO KEWAUNEE AND MANITOWOC COUNTIES...SO THE EXCESSIVE HEAT WARNING HAS BEEN CANCELLED THERE. WIZ040-050-062300- /O.CAN.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 453 PM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE EXCESSIVE HEAT WARNING. A LAKE BREEZE HAS COOLED TEMPERATURES INTO THE 70S AT THE LAKESHORE... AND 80S FOR THE INLAND LOCATIONS OF KEWAUNEE AND MANITOWOC COUNTIES. HEAT INDICES HAVE DROPPED BELOW DANGEROUS LEVELS...SO THE EXCESSIVE HEAT WARNING HAS BEEN CANCELLED. $$ WIZ030-031-035>039-045-048-049-070300- /O.CON.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON 453 PM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TEMPERATURES WILL SLOWLY FALL INTO THE MIDDLE 80S TO LOWER 90S THIS EVENING...WITH HEAT INDEX READINGS FROM 95 TO 105. * THE PROLONGED PERIOD OF HEAT AND HUMIDITY WILL MAKE FOR DANGEROUS CONDITIONS. HEAT-RELATED HEALTH PROBLEMS INCREASE WHEN HOT WEATHER LASTS FOR SEVERAL DAYS IN A ROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ TSK
910 WWUS73 KGRB 070246 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 946 PM CDT FRI JUL 6 2012 WIZ030-031-035>039-045-048-049-070400- /O.CAN.KGRB.EH.W.0001.000000T0000Z-120707T0300Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON 946 PM CDT FRI JUL 6 2012 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE EXCESSIVE HEAT WARNING. HEAT INDICES HAVE DROPPED BELOW 95 ACROSS ALL OF CENTRAL AND EAST CENTRAL WISCONSIN...SO THE EXCESSIVE HEAT WARNING HAS BEEN CANCELLED. $$ TSK
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this excessive heat warning went out at Jul 4, 11:21 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 4, 11:21 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1121 AM CDT WED JUL 4 2012 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH THURSDAY. FORECAST CONCERNS AGAIN FOCUS ON HEAT AND SMALL PCPN CHANCES. RAP/MSAS AT 08Z SHOWING WEAK SHORT WAVE SHIFTING EAST THROUGH FAR NORTHWEST WI. WHILE SFC BOUNDARY EXTENDS FROM LOW OVER THE DAKOTAS INTO CENTRAL WI. CLOUDS INCREASING IN WAA/AREA OF WEAK MOISTURE CONVERGENCE JUST NORTH OF BOUNDARY. FEW RETURNS POPPING UP ON RADAR IN SAME AREA WHERE CAP HAS WEAKENED IN RESPONSE TO SHORT WAVE. SO FAR ONLY SPRINKLES SEEN IF ANYTHING. MODELS CONTINUE TO SHOW WEAK WAVES MOVING THROUGH TODAY...WHICH IS SUPPORTED BY WATER VAPOR IMAGERY. WILL KEEP SLIGHT POPS GOING. PLENTY OF INSTABILITY AT SURFACE WITH STEEP LAPSE RATES...SUGGEST ANYTHING THAT CAN GET GOING WOULD HAVE CHANCE TO BE SEVERE...AREA REMAINS IN SEE TEXT AREA BY SPC. WARM TEMPS TO CONTINUE TODAY WITH NO CHANGES MADE TO HEAT ADVISORY AT THIS TIME. STAYED WITH TEMPERATURES CLOSE TO OR A BIT WARMER THAN TUESDAYS MAX'S. QUESTION WILL BE CURRENT CLOUDS...THOUGH MODELS SUGGEST DRIER AIR TO MIX IN WITH CLOUDS DISSIPATING IN THE AFTERNOON FOR MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS. TONIGHT...MODELS SUGGEST MCS MAY FORM TO NORTHWEST OF STATE...THEN TRANSIT EAST NORTH OF BORDER. WILL SHIFT SMALL POPS TO THE NORTH...STAYING DRY CENTRAL AND EAST CENTRAL. THURSDAY CONTINUES TO BE WARMEST DAY OF THE PERIOD. BASED ON CURRENT TEMP FORECAST...ADVISORY WOULD NEED TO BE EXPANDED NORTH. WILL NOT DO SO ATTM AS SOME CONCERN WITH FRONTAL BOUNDARY MOVING INTO NORTHERN WI IN THE AFTERNOON. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. THE LATEST GFS ENSEMBLE MEAN INDICATES THAT WILL SEE A PATTERN CHANGE ARRIVE BY LATE IN THE WEEKEND AS A LARGE-SCALE TROUGH DEVELOPS OVER THE EAST COAST OF NORTH AMERICA...WHICH WILL PLACE THE WESTERN GREAT LAKES IN NORTHWEST FLOW ALOFT. UNTIL THIS OCCURS...HEAT INDICES AND PRECIP CHANCES WILL BE THE MAIN CONCERNS THROUGH SUNDAY. THE GFS SEEMS TO BE A BIT MORE AGGRESSIVE DROPPING A COOL FRONT SOUTH ACROSS THE REGION LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT THAN THE ECMWF. THE GFS HAS SUPPORT FROM OTHER MODELS LIKE THE NAM AND SREF...SO WILL TAKE A BLEND OF THE TWO SOLUTIONS FOR NOW. A BLEND WILL ALSO WORK FOR LATER PERIODS AS WELL. THURSDAY NIGHT THROUGH FRIDAY NIGHT...A COOL FRONT WILL BE SAGGING SOUTH ACROSS THE FORECAST AREA THURSDAY EVENING. ML CAPES WILL BE IN THE 2K J/KG RANGE AHEAD OF THE BOUNDARY EARLY THURSDAY EVENING IN A DEEPLY MIXED BOUNDARY LAYER. HOWEVER...CONVERGENCE ALONG THE FRONT WILL BE WEAK AND 700MB TEMPS WILL BE AROUND 12C...WHICH IS USUALLY THE CUTOFF BETWEEN A CAPPED OFF ATMOSPHERE. IN ADDITION...MID-LEVEL HEIGHTS WILL BE BUILDING OVERHEAD AND WIND SHEAR IS RELATIVELY WEAK. SO THINK CHANCES WILL BE ISOLATED AT BEST EARLY THURSDAY EVENING...BEFORE THEY TAIL OFF WITH LOSS OF DAYTIME HEATING. AM COUNTING ON THE FRONT FALLING TO SOUTHERN WISCONSIN BY FRIDAY MORNING WHICH SHOULD YIELD A DRY START TO THE DAY. MODELS THEN INDICATE WEAK SHORTWAVE ENERGY WILL BE RIDING OVER THE SUB-TROPICAL RIDGE OVER THE NORTHERN PLAINS AND POSSIBLY INTO THE AREA FRIDAY AFTERNOON. RETURN FLOW WILL DEVELOP AHEAD OF THE WAVE OVER THE NORTHERN MISSISSIPPI VALLEY WHICH COULD THEN SPREAD EAST ALONG THE STALLED BOUNDARY. THINK POTENTIAL WILL BE THERE FOR PRECIP TO SPREAD INTO CENTRAL WISCONSIN DURING THE AFTERNOON HOURS...AND POINTS FARTHER EAST FRIDAY NIGHT. SHOULD STILL SEE A HOT DAY ON FRIDAY WITH HIGHS IN THE LOW TO MID 90S WITH HEAT INDICES NEAR 100F OVER CENTRAL AND NORTHEAST WISCONSIN. LOCALLY COOLER TEMPS WILL BE FOUND NEAR THE LAKE AND OVER N-C WISCONSIN. REST OF THE FORECAST...THE LOW LEVEL BAROCLINIC ZONE WILL REMAIN RELATIVELY STATIONARY ON SATURDAY...AND THEN SLOWLY SINK SOUTH ON SATURDAY NIGHT. AS A RESULT...PRECIP CHANCES WILL HAVE TO CONTINUE OVER THESE PERIODS. THINK WILL FINALLY SEE THE FRONTAL BOUNDARY SINK SOUTH OF THE AREA BY SUNDAY WITH COOLER AND DRIER AIR MOVING SOUTH FROM A CANADIAN SURFACE HIGH. THIS HIGH WILL THEN PROVIDE SEASONABLE AND MOSTLY DRY WEATHER THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION...A SUBTLE SURFACE BOUNDARY REMAINS ACROSS NORTHEAST WI AT 16Z. ATMOSPHERE IS NEARLY CAPPED...BUT GIVEN THE LOCATION OF THE BOUNDARY AND THE EXTREME INSTABILITY... CANNOT RULE OUT ISOLATED CONVECTION FROM DEVELOPING DURING THE AFTERNOON. HOWEVER...COVERAGE IS LOW ENOUGH TO KEEP OUT OF TAF SITES FOR NOW. JKL && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ030-031-035>040-045- 048>050. &&
Hazardous weather outlook, Jul 4, 4:45 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 445 AM CDT WED JUL 4 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 445 AM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ANY STORMS THAT DEVELOP COULD PRODUCE HEAVY RAINFALL AND STRONG...GUSTY WINDS. ANOTHER HOT AND HUMID DAY IS EXPECTED WITH HEAT INDICES IN THE 90S NORTH AND BETWEEN 100 AND 105 IN THE SOUTH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HEAT WAVE WILL PERSIST FOR THE REST OF THE WORK WEEK...CREATING POTENTIALLY DANGEROUS CONDITIONS FOR ANYONE ENGAGED IN STRENUOUS OUTDOOR ACTIVITIES. THE HOTTEST TEMPERATURES ARE EXPECTED ON THURSDAY...WHEN AIR TEMPERATURES WILL REACH 100 DEGREES IN PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN...AND HEAT INDICES WILL REACH 105. THERE IS A SMALL CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH FRIDAY NIGHT...WITH THE THREAT CONTINUING INTO THE WEEKEND OVER CENTRAL AND EAST CENTRAL WISCONSIN. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-050945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 445 AM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. ANY STORMS THAT DEVELOP COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH SUNDAY. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. PATCHY DENSE FOG IS POSSIBLE AT TIMES THROUGH THE END OF THE WEEK...ESPECIALLY OVER THE LAKE.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:48 PM CDT | Heat Advisory | GRB | Langlade, Lincoln, Marinette, Menominee, Oconto | 31 hr |
Nearby
Excessive Heat Warnings in Wisconsin, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.